# SDR DALA2022090705971

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 31,491 hours, 4,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 LOADING CREW REPORTED SCRATCH IN PAINT AND SCUFF ON EDGE OF DOOR CUT OUT FWD CARGO DOOR. CORRECTIVE ACTION: FOUND EDGE SCUFF ON FR 25A, BETWEEN STGR 40-41RH. REWORKED PER A330 SRM 53-21-11. IN LIMITS REQUIRES GVI REINSPECT EVERY 5200FC PER 51-90-00, GIVEN IN SRM 53-21-11CODE 205NUM 003. (9076908)
